Research

Existence and spatial limit theorems for lattice and continuum particle systems


Reference:

Penrose, M. D., 2008. Existence and spatial limit theorems for lattice and continuum particle systems. Probability Surveys, 5 (1), pp. 1-36.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1214/07-PS112

Related URLs:

Abstract

We give a general existence result for interacting particle systems with local interactions and bounded jump rates but noncompact state space at each site.We allow for jump events at a site that affect the state of its neighbours.We give a law of large numbers and functional central limit theorem for additive set functions taken over an increasing family of subcubes of Zd. We discuss application to marked spatial point processes with births, deaths and jumps of particles, in particular examples such as continuum and lattice ballistic deposition and a sequential model for random loose sphere packing.

Details

Item Type Articles
CreatorsPenrose, M. D.
DOI10.1214/07-PS112
Related URLs
URLURL Type
http://arxiv.org/abs/math/0703072Free Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6924

Export

Actions (login required)

View Item